# SDR ASOA201000453

- Difficulty date: March 29, 2010
- Submitted: April 2, 2010
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 19,090 hours, 13,933 cycles
- Engine: Ge CF348C1
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Worn
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH EXTERNAL PLACARDS WORN BD 161723 03/22/10 (LT 03/23/10) (OPEN)
